MathSciNet Relay Station
MathSciNet bibliographic data
MR1443395 11T99 (05C25)
Medrano, A.; Myers, P.; Stark, H. M.; Terras, A. Finite Euclidean graphs over rings. Proc. Amer. Math. Soc. 126 (1998), no. 3, 701–710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement